Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices Journal Article


Author(s): Bao, Zhigang; Pan, Guangming; Zhou, Wang
Article Title: Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Affiliation IST Austria
Abstract: In this paper, we consider the fluctuation of mutual information statistics of a multiple input multiple output channel communication systems without assuming that the entries of the channel matrix have zero pseudovariance. To this end, we also establish a central limit theorem of the linear spectral statistics for sample covariance matrices under general moment conditions by removing the restrictions imposed on the second moment and fourth moment on the matrix entries in Bai and Silverstein (2004).
Keywords: Multiple input multiple output; Mutual information; Central limit theorem; Random matrix theory
Journal Title: IEEE Transactions on Information Theory
Volume: 61
Issue 6
ISSN: 0018-9448
Publisher: IEEE  
Date Published: 2015-06-01
Start Page: 3413
End Page: 3426
DOI: 10.1109/TIT.2015.2421894
Notes: G. Pan was supported by MOE Tier 2 under Grant 2014-T2-2-060 and in part by Tier 1 under Grant RG25/14 through the Nanyang Technological University, Singapore. W. Zhou was supported by the National University of Singapore, Singapore, under Grant R-155-000-131-112.
Open access: no
IST Austria Authors
  1. Zhigang Bao
    7 Bao
Related IST Austria Work